On uniqueness of solutions of n-th order differential equations in conformal geometry

Research output: Contribution to journalArticlepeer-review

141 Scopus citations
Original languageEnglish (US)
Pages (from-to)91-102
Number of pages12
JournalMathematical Research Letters
Volume4
Issue number1
DOIs
StatePublished - 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'On uniqueness of solutions of n-th order differential equations in conformal geometry'. Together they form a unique fingerprint.

Cite this